# SDR IPXA2018060630368

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 18,964 hours, 12,121 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: False Indication
- Location: Throttle Asym
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER TAKEOFF,  ECAM MESSAGE FOR THE THROTTLE ASYMMETRY.  R & R FLIGHT WARNING COMPUTER IAW AMM 31-53-34-0401.  PERFORMED FWC TEST AMM 31-51-00. OPS CHECKED GOOD.
